Advertisement

Number Theory pp 140-145 | Cite as

Growth of order of homology of cyclic branched covers of knots

  • Robert Riley
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1383)

Keywords

Unit Circle Algebraic Number Cyclic Cover Branch Cover Alexander Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Baker, "Transcendental Number Theory," Cambridge University Press, Cambridge, 1975.CrossRefzbMATHGoogle Scholar
  2. [2]
    ____, The Theory of Linear Forms in Logarithms in "Transcendence Theory: Advances and Applications, A Baker and D.W. Masser eds., Academic Press, London, 1977.Google Scholar
  3. [3]
    A. O. Gel'fond, "Transcendental and Algebraic Numbers," Dover Publications, New York, 1950.Google Scholar
  4. [4]
    C. McA. Gordon, Knots whose branched cyclic coverings have periodic homology, Trans. Amer. Math. Soc. 168 (1972), 357–370.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    L. Kronecker, Zwei Sätze über Gleichungen mit ganzzahlen Coefficienten, J. Reine Angew Math. 53 (1857), 173–175.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Robert Riley
    • 1
  1. 1.Department of Mathematical SciencesState University of New York at BinghamtonBinghamton

Personalised recommendations